# SDR DALA2019091105262

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LT SIDE ON LOWER INBOARD OPEN FASTENER HOLE AT DOOR STOP 7 (CRACK DIRECTION IS 9 OCLOCK) AT FWD GALLEY AREA (1EA). REPLACED INTERCOSTAL FITTING LOCATED BTW FR 20 TO FR 21 AT LEVEL ON DOOR STOP FITTING #7 AT FWD GALLEY AREA AS PER SRM 51- 72-11 AND DRAWING #D53112331 ISSUE A.
